Show simple item record

dc.contributor.authorAlves, C. O. ( )
dc.contributor.authorMiyagaki, Olimpio H. ( Orcid Icon 0000-0002-5608-3760 )
dc.date.accessioned2020-01-07T21:54:46Z
dc.date.available2020-01-07T21:54:46Z
dc.date.issued2001-01-24
dc.identifier.citationAlves, C. O., & Miyagaki, O. H. (2001). Existence of positive solutions to a superlinear elliptic problem. Electronic Journal of Differential Equations, 2001(11), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9152
dc.description.abstract

We study the existence of positive solutions to the semilinear elliptic problem

-∈2 ∆u + V(z)u = ƒ(u)

in ℝN (N ≥ 2), where the function ƒ has superlinear growth at infinity without any restriction from aboveon its growth.

en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSuperlinearen_US
dc.subjectMountain passen_US
dc.subjectSchrodinger equationen_US
dc.subjectElliptic equationen_US
dc.titleExistence of Positive Solutions to a Superlinear Elliptic Problemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record